Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 52, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Dec 27, 2015, 11:06 AM CST for 4 counties in Texas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 27, 2015, 11:06 AM CST (17:06 UTC)
- Expired
- Dec 27, 2015, 11:18 AM CST
- In force
- 12 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 110 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 8:56 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 5.1 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1817 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 552 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 318 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
216
WFUS54 KHGX 271706
TORHGX
TXC041-051-185-477-271730-
/O.NEW.KHGX.TO.W.0052.151227T1706Z-151227T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1106 AM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BURLESON COUNTY IN SOUTHEASTERN TEXAS...
NORTH CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL GRIMES COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 1130 AM CST
* AT 1105 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES SOUTHWEST OF MILLICAN...OR 13 MILES
WEST OF NAVASOTA...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MILLICAN AROUND 1120 AM CST.
COLLEGE STATION AROUND 1130 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
WELLBORN AND INDEPENDENCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3029 9630 3034 9642 3066 9628 3059 9609
TIME...MOT...LOC 1705Z 204DEG 33KT 3039 9631
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$2 follow-up statements
881
WWUS54 KHGX 271716
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1116 AM CST SUN DEC 27 2015
TXC477-271725-
/O.CAN.KHGX.TO.W.0052.000000T0000Z-151227T1730Z/
WASHINGTON TX-
1116 AM CST SUN DEC 27 2015
...THE TORNADO WARNING FOR NORTH CENTRAL WASHINGTON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3041 9638 3066 9628 3059 9609 3037 9624
TIME...MOT...LOC 1715Z 204DEG 33KT 3048 9626
$$
TXC041-051-185-271730-
/O.CON.KHGX.TO.W.0052.000000T0000Z-151227T1730Z/
BURLESON TX-BRAZOS TX-GRIMES TX-
1116 AM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 AM CST FOR EAST
CENTRAL BURLESON...SOUTHEASTERN BRAZOS AND WEST CENTRAL GRIMES
COUNTIES...
AT 1115 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MILLICAN...OR 8 MILES SOUTH OF COLLEGE STATION...
MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
COLLEGE STATION AROUND 1130 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
WELLBORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3041 9638 3066 9628 3059 9609 3037 9624
TIME...MOT...LOC 1715Z 204DEG 33KT 3048 9626
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
40318
WWUS54 KHGX 271718
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1118 AM CST SUN DEC 27 2015
TXC041-051-185-271727-
/O.CAN.KHGX.TO.W.0052.000000T0000Z-151227T1730Z/
BURLESON TX-BRAZOS TX-GRIMES TX-
1118 AM CST SUN DEC 27 2015
...THE TORNADO WARNING FOR EAST CENTRAL BURLESON...SOUTHEASTERN
BRAZOS AND WEST CENTRAL GRIMES COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3041 9638 3066 9628 3059 9609 3037 9624
TIME...MOT...LOC 1715Z 204DEG 33KT 3050 9625
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 27, 9:40 AM CST, 1 hour 26 minutes earlier.
Area forecast discussion, Dec 27, 9:40 AM CST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
940 AM CST SUN DEC 27 2015
.UPDATE...
BUSY DAY AHEAD OF SERN TX. FORECAST UPDATED TO ACCOUNT FOR FASTER
INTRUSION OF COLD FRONT INTO FAR WRN PART OF THE FORECAST AREA
THIS MORNING...AS WELL AS THE TORNADO WATCH IN EFFECT THROUGH 4P.
AS OF 15Z FRONT HAS PUSHED THROUGH COLLEGE STATION. FRONT WILL
ACCELERATE EAST LATER TODAY MOVING THROUGH THE HOUSTON METRO
AROUND 3-4 PM AND THROUGH THE REST OF SERN TX EARLY THIS EVENING.
ONGOING MOIST CONVECTION REMAINS FAIRLY SHALLOW BENEATH MID LEVEL
INVERSION EVIDENT ON CRP 12Z SOUNDING. WITH INCREASING UPPER
SUPPORT AS UPPER LOW CONTINUES EWD ACROSS CENTRAL TX...AND MODEST
DIURNAL HEATING...EXPECT GENERAL INCREASE IN COVERAGE AND
INTENSITY OF THESE SHALLOW STORMS THROUGH THE DAY. TORNADOES AND
DAMAGING WINDS REMAIN PRIMARY THREATS...ALTHOUGH COULD SEE 3-4
INCHES OF RAIN TODAY AND THIS EVENING ACROSS NORTHERN COUNTIES
WITH SOME LOCALIZED FLOODING PROBLEMS.
REMAINDER OF FORECAST REMAINS UNCHANGED...INCLUDING WIND
ADVISORIES BOTH AHEAD OF THE FRONT AND BEHIND AS WINDS ABRUPTLY
CHANGE TO OUT OF THE NW AND TEMPS DROP NEARLY 20 DEGREES.
EVANS
&&
.PREV DISCUSSION... /ISSUED 625 AM CST SUN DEC 27 2015/
AVIATION...
VERY LITTLE CHANGE PLANNED TO CURRENT TAFS. STILL EXPECTING THE
STRONG SOUTHERLY FLOW THIS MORNING WITH FREQUENT SHOWERS RACING
NORTH THROUGH THE AREA. AS THE MORNING CONTINUES EXPECT TSRA
COVERAGE TO INCREASE AND THE THREAT OF SEVERE WEATHER...TORNADOES
AND DAMAGING WINDS. FRONT MOVING EASTWARD AT 35 KNOTS AND SHOULD
GET INTO THE IAH/HOU TERMINALS AROUND 16-20Z. WESTERLY WINDS OF
20-25 KNOTS IN THE WAKE OF THE FRONT AND RAPIDLY FALLING
TEMPERATURES. MVFR CIGS THIS MORNING SHOULD CONTINUE INTO THE LATE
EVENING TO EARLY MORNING HOURS THEN DRYING OF THE LL WITH RESIDUAL
MOISTURE ALOFT LEADING TO A SCT-OVC 6000-7000FT DECK.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 74 37 50 35 57 / 100 50 10 10 10
HOUSTON (IAH) 78 40 53 37 57 / 100 60 10 10 10
GALVESTON (GLS) 73 45 53 46 60 / 90 60 10 10 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 7 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
JACKSON...MADISON...MATAGORDA...MONTGOMERY...WALLER...
WASHINGTON...WHARTON.
COASTAL FLOOD ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON.
GM...GALE WARNING UNTIL 6 AM CST MONDAY FOR THE FOLLOWING ZONES:
MATAGORDA BAY...WATERS FROM FREEPORT TO THE MATAGORDA SHIP
CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
FREEPORT OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
ZONES: GALVESTON BAY.
&&Hazardous weather outlook, Dec 27, 4:23 AM CST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 423 AM CST SUN DEC 27 2015 TXZ163-164-177>179-200-281030- HOUSTON-LIBERTY-POLK-SAN JACINTO-TRINITY-WALKER- 423 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL CROSS SOUTHEAST TEXAS THIS AFTERNOON. THE FRONT WILL TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION TODAY. GMZ330-335-350-355-370-375-281030- GALVESTON BAY-MATAGORDA BAY- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- 423 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THIS MORNING AND A GALE WARNING IS IN EFFECT FOR THE MUCH OF THE MARINE AREA THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL CROSS THE MARINE AREA THIS AFTERNOON. THE FRONT WILL TRIGGER A LINE OF STRONG TO SEVERE STORMS AND ALL MARINE INTERESTS SHOULD KEEP UP WITH THE LATEST FORECASTS. TIDE LEVELS WILL INCREASE IN RESPONSE TO THE STRONGER WINDS AND SOME MINOR COASTAL FLOODING IS POSSIBLE. RIP CURRENTS WILL ALSO BE POSSIBLE SO USE CAUTION IF HEADING TO THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ176-195>199-210>214-226-227-235>238-281030- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-JACKSON-MADISON-MATAGORDA-MONTGOMERY- WALLER-WASHINGTON-WHARTON- 423 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY. SOUTH TO SOUTHEAST WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS WILL MAKE DRIVING HIGH PROFILE ON EAST WEST ROADS HAZARDOUS. UNSECURED ITEMS WILL BE BLOWN AROUND BY GUSTY WINDS. IN ADDITION...A LINE OF STRONG TO SEVERE STORMS OVER CENTRAL TEXAS WILL APPROACH THE REGION LATER THIS MORNING. SOME OF THE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION TODAY.
In the hours before
Special weather statement, Dec 27, 6:25 AM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 AM CST SUN DEC 27 2015
TXZ176-196-198-271315-
MADISON TX-GRIMES TX-BRAZOS TX-
625 AM CST SUN DEC 27 2015
...SIGNIFICANT WEATHER ADVISORY FOR BRAZOS...NORTHWESTERN GRIMES AND
WEST CENTRAL MADISON COUNTIES UNTIL 715 AM CST...
AT 623 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WELLBORN...MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...KURTEN...WIXON VALLEY...KYLE FIELD AND
WELLBORN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3098 9619 3052 9618 3051 9634 3076 9645
3079 9642 3086 9639 3091 9635 3098 9623
3099 9617
TIME...MOT...LOC 1223Z 180DEG 41KT 3060 9629Special weather statement, Dec 27, 6:36 AM CST, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 636 AM CST SUN DEC 27 2015 TXZ177-199-271315- WALKER TX-MONTGOMERY TX- 636 AM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 715 AM CST... AT 635 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF LAKE CONROE DAM...OR 7 MILES SOUTHWEST OF CONROE... MOVING NORTH AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONROE...HUNTSVILLE...WILLIS...THE WOODLANDS...PANORAMA VILLAGE... SHENANDOAH...NEW WAVERLY...MONTGOMERY...LAKE CONROE DAM...HUNTSVILLE STATE PARK AND CRABBS PRAIRIE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3019 9543 3020 9566 3085 9574 3088 9543 TIME...MOT...LOC 1235Z 176DEG 33KT 3025 9557
Special weather statement, Dec 27, 7:49 AM CST, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 749 AM CST SUN DEC 27 2015 TXZ164-177-199-271415- TRINITY TX-WALKER TX-MONTGOMERY TX- 749 AM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER...CENTRAL MONTGOMERY AND SOUTHWESTERN TRINITY COUNTIES UNTIL 815 AM CST... AT 749 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIS...MOVING NORTH AT 65 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN CONROE...HUNTSVILLE...WILLIS...TRINITY...PANORAMA VILLAGE... NEW WAVERLY...RIVERSIDE...LAKE CONROE DAM AND HUNTSVILLE STATE PARK. LAT...LON 3033 9541 3033 9563 3091 9557 3102 9532 TIME...MOT...LOC 1349Z 191DEG 57KT 3048 9550
Special weather statement, Dec 27, 8:24 AM CST, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 824 AM CST SUN DEC 27 2015 TXZ163-164-177-271515- TRINITY TX-WALKER TX-HOUSTON TX- 824 AM CST SUN DEC 27 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALKER...SOUTHWESTERN TRINITY AND SOUTHWESTERN HOUSTON COUNTIES UNTIL 915 AM CST... AT 824 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER HUNTSVILLE...MOVING NORTH AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...TRINITY...LOVELADY...RIVERSIDE AND HUNTSVILLE STATE PARK. LAT...LON 3060 9550 3063 9558 3119 9560 3116 9515 TIME...MOT...LOC 1424Z 189DEG 38KT 3070 9551
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 2:50 AM CST | Wind Advisory | HGX | Austin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more | 30 hr |
| Dec 27, 3:47 AM CST | Gale Warning | HGX | 29 hr | |
| Dec 27, 6:25 AM CST | Special Weather Statement | HGX | Brazos | 50 min |
| Dec 27, 6:36 AM CST | Special Weather Statement | HGX | Montgomery, Walker | 39 min |
| Dec 27, 7:49 AM CST | Special Weather Statement | HGX | Walker | 26 min |
| Dec 27, 8:24 AM CST | Special Weather Statement | HGX | Walker | 51 min |
| Dec 27, 9:47 AM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity | 28 min |
| Dec 27, 10:07 AM CST | Severe Thunderstorm Warning | HGX | Austin, Washington | 38 min |
| Dec 27, 10:40 AM CST | Areal Flood Advisory | HGX | Austin, Washington | 2 hr |
| Dec 27, 11:34 AM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Washington | 116 min |
| Dec 27, 11:39 AM CST | Areal Flood Advisory | HGX | Austin, Burleson, Washington | 2 hr |
| Dec 27, 12:25 PM CST | Areal Flood Advisory | HGX | Austin, Washington | 2 hr |
| Dec 27, 12:30 PM CST | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 2 hr |
| Dec 27, 1:25 PM CST | Areal Flood Advisory | HGX | Brazos, Burleson, Washington | 65 min |
| Dec 27, 2:22 PM CST | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Madison, Waller and 1 more | 113 min |
| Dec 27, 2:27 PM CST | River Flood Warning | HGX | Brazos, Grimes, Madison | 6 days |
| Dec 27, 2:30 PM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 30 min |
| Dec 27, 2:41 PM CST | Severe Thunderstorm Warning | HGX | Houston, Madison, Montgomery, Trinity, Walker | 34 min |
| Dec 27, 3:05 PM CST | Severe Thunderstorm Warning | HGX | Houston, Trinity | 25 min |
| Dec 27, 3:34 PM CST | Special Weather Statement | HGX | Houston | 41 min |
| Dec 27, 3:51 PM CST | Severe Thunderstorm Warning | HGX | Houston | 24 min |
| Dec 27, 5:02 PM CST | Special Weather Statement | HGX | Harris | 43 min |
| Dec 27, 5:28 PM CST | Special Weather Statement | HGX | San Jacinto | 47 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.